Alert archive / Iowa / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 63, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 18, 2009, 7:16 AM CDT for Buena Vista County, Cherokee County, Clay County, Iowa. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2009, 7:16 AM CDT (12:16 UTC)
- Expired
- Jun 18, 2009, 7:45 AM CDT
- In force
- 29 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Buena Vista County, IA, Cherokee County, IA, Clay County, IA
The radar
The Sioux Falls radar (KFSD), 149 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:19 AM CDT | TSTM WND GST 62 | Storm Lake, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 4:20 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 0.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1501 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 1387 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFSD 181216
SVRFSD
IAC021-035-041-181245-
/O.NEW.KFSD.SV.W.0063.090618T1216Z-090618T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
716 AM CDT THU JUN 18 2009
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUENA VISTA COUNTY IN NORTHWEST IOWA
EXTREME NORTHEASTERN CHEROKEE COUNTY IN NORTHWEST IOWA
CLAY COUNTY IN NORTHWEST IOWA
* UNTIL 745 AM CDT
* AT 716 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EVERLY TO 4 MILES SOUTHWEST OF NEWELL...AND WERE MOVING
NORTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEWELL...GREENVILLE AROUND 725 AM CDT...
SPENCER AROUND 730 AM CDT...
FOSTORIA...WEBB...MARATHON...ALBERT CITY AROUND 735 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AS WELL AS DESTRUCTIVE HAIL...BY
MOVING TO A STRONG SHELTER. A WELL BUILT PERMANENT BUILDING IS
BEST...PREFERABLY TOWARD THE INSIDE OF THE BUILDING AND AWAY FROM
OUTSIDE WALLS AND WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR NORTHWEST IOWA.
&&
LAT...LON 4255 9492 4256 9528 4291 9543 4292 9540
4325 9540 4325 9492 4324 9491
TIME...MOT...LOC 1216Z 245DEG 31KT 4318 9534 4257 9507
$$
LIEBL3 follow-up statements
000
WWUS53 KFSD 181220
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
720 AM CDT THU JUN 18 2009
IAC035-181230-
/O.CAN.KFSD.SV.W.0063.000000T0000Z-090618T1245Z/
CHEROKEE IA-
720 AM CDT THU JUN 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN CHEROKEE
COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR NORTHWEST IOWA.
LAT...LON 4255 9492 4256 9528 4278 9530 4292 9530
4325 9528 4325 9492 4324 9491
TIME...MOT...LOC 1220Z 245DEG 31KT 4317 9515 4261 9503
$$
IAC021-041-181245-
/O.CON.KFSD.SV.W.0063.000000T0000Z-090618T1245Z/
CLAY IA-BUENA VISTA IA-
720 AM CDT THU JUN 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR BUENA VISTA AND CLAY COUNTIES...
AT 719 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPENCER TO NEWELL...MOVING NORTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FOSTORIA AND SPENCER AND GILLETT GROVE AROUND 725 AM CDT...
WEBB...MARATHON...DICKENS AND ALBERT CITY AROUND 730 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR NORTHWEST IOWA.
&&
LAT...LON 4255 9492 4256 9528 4278 9530 4292 9530
4325 9528 4325 9492 4324 9491
TIME...MOT...LOC 1220Z 245DEG 31KT 4317 9515 4261 9503
$$
LIEBL000
WWUS53 KFSD 181228
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
728 AM CDT THU JUN 18 2009
IAC021-041-181245-
/O.CON.KFSD.SV.W.0063.000000T0000Z-090618T1245Z/
CLAY IA-BUENA VISTA IA-
728 AM CDT THU JUN 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR BUENA VISTA AND CLAY COUNTIES...
AT 727 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DICKENS TO NEWELL...MOVING
NORTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL NORTHEASTERN CLAY COUNTY THROUGH 740 AM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
AT 719 AM CDT...DAMAGING WINDS UP TO 62 MPH WERE REPORTED AT STORM
LAKE WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER
AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR NORTHWEST IOWA.
&&
LAT...LON 4255 9492 4256 9528 4278 9530 4292 9530
4325 9528 4325 9492 4324 9491
TIME...MOT...LOC 1227Z 245DEG 31KT 4320 9507 4264 9495
$$
LIEBL000
WWUS53 KFSD 181245
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
745 AM CDT THU JUN 18 2009
IAC021-041-181255-
/O.EXP.KFSD.SV.W.0063.000000T0000Z-090618T1245Z/
CLAY IA-BUENA VISTA IA-
745 AM CDT THU JUN 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR BUENA VISTA AND CLAY COUNTIES
EXPIRES AT 745 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR NORTHWEST IOWA.
LAT...LON 4255 9492 4256 9528 4278 9530 4292 9530
4325 9528 4325 9492 4324 9491
TIME...MOT...LOC 1228Z 245DEG 31KT 4320 9506 4264 9494
$$
LIEBLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 5:08 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 18, 5:08 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 505 AM CDT WED JUN 17 2009 .DISCUSSION... ABBREVIATED DISCUSSION TODAY DUE TO ON GOING STRONG CONVECTION S OF I 90. THIS CURRENT CONVECTION IS ASSOCIATED WITH A DECENT S/W WHICH GOT GOING EARLY TONIGHT IN WRN NEB...AND IS NOW BEING ENHANCED BY STRONG ISENTROPIC ASCENT AND DECENTLY STRONG WINDS ABOVE 1.5 KM. DIRECTIONAL WIND SHEAR IS MEAGER...BUT IT IS LIKELY THIS EARLY MORNING MCS COULD LAY DOWN SOME QUARTER SIZED HAIL AND FAIRLY BURLY STRAIGHT LINE WINDS S OF I 90. OTHERWISE...ISENTROPIC LIFT AND SUBTLE WAA CONTS THRU A GOOD PORTION OF THE FA IN THE MID AND LATE MORNING HOURS...ESP THROUGH AREAS ALONG AND E OF I 90. BUT DUE TO THIS CONTINUED ASCENT...IT IS HARD TO TOTALLY RULE OUT ACTIVITY IN THE LATE MORNING ALBEIT WITH GREATLY DECREASED POPS. DO NOT SEE A LOT OF MECHANISMS TO SPAWN TS IN THE EARLY AFTERNOON. BUT THEN TOWARD EVENING...BOTH NAM AND GFS BEGIN TO POINT TOWARD A DEVELOPING SFC BOUNDARY SAGGING DOWN FM THE NW...THEN MOVG SEWD ACROSS THE FA THRU THE EVENING HRS. NAM40 INSTABILITY PARAMETERS IS QUITE STRONG LATE TODAY AND THIS EVENING. WIND SHEAR ON THE MODELS LOOK A BIT UNIDIRECTIONAL AHEAD OF THE WIND SHIFT. BUT AM NOT BUYING ALL OF THAT AS AM ANTICIPATING SOME BACKING OF THE NEAR SFC WINDS AHEAD OF THE ADVANCING SFC BOUNDARY WHICH WL AID IN STRONG CURVATURE. THEREFORE BELIEVE THE SPC MDT RISK IS WELL PLACED ATTM ACROSS AREAS ALONG AND E OF I 29 IN OUR FA...COUPLED WITH A VERY POTENT S/W MOVG NEWD ACROSS THE AREA THIS EVENING. MOST IMPRESSIVE IS THE JET STREAK STREAMING INTO THIS FA...VERY STRONG FOR THIS TIME OF YEAR...WHICH WL ENHANCE LIFT AS MUCH OF THIS FA IS PLACED IN THE LEFT EXIT RGN. AFTER MORNING CLOUDS...EXPECT SOME PARTLY CLOUDY SKIES BOOSTING TEMPS THIS AFTERNOON ADDING TO INSTABILITY. BUMPED UP HIGHS TODAY ABOUT A CATEGORY. FOR TONIGHT...S/W ENERGY BEGINS TO EXIT OUR ERN FA TOWARD MIDNIGHT... ONLY TO BE REPLACED BY YET ANOTHER WAVE MOVG INTO OUR WEST LATE TONIGHT. INSTABILITY LOOKS TAPPED AFTER THE EVENING WAVE EXITS PER THE NAM40...BUT LIKELY POPS ARE STILL WARRANTED IN OUR FAR W LATE TONIGHT...THEN PROGRESSING EWD THRU THE FA FRIDAY MORNING. FINALLY FRI NIGHT THRU SAT EVENING...S/W RIDGING MOVES THRU THE CENTRAL PLAINS WHICH WL QUIET OUR WX DOWN. HOWEVER LATE SAT NIGHT... DECIDED TO ADD SOME SMALL POPS ATTM FOR STRONG WAA ALONG AND WEST OF THE JAMES RIVER VALLEY...AIDED BY ANOTHER POTENT S/W MOVG NEWD THRU THE WRN PLAINS. THIS S/W SHOULD AFFECT OUR AREA ON SUNDAY. && .AVIATION... MAIN AVIATION CONCERN TODAY WILL BE WITH THE THREAT FOR THUNDERSTORMS. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MUCH THE AREA THIS MORNING. GENERALLY EXPECTING VFR THROUGH THE TAF PERIOD EXCEPT MVFR/IFR NEAR THUNDERSTORMS AND ERRATIC WINDS. SOME MVFR BR ALSO POSSIBLE THIS MORNING IN AREA FREE FROM THUNDERSTORMS. THUNDERSTORM ACTIVITY TO TAPER OFF THROUGH THE LATER MORNING HOURS...BUT ANOTHER ROUND OF THUNDERSTORMS WILL FIRE ACROSS CENTRAL SD LATE THIS AFTERNOON AND PROGRESS EAST INTO NW IA AND SW MN THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE...PRODUCING LARGE HAIL AND STRONG WINDS. /LIEBL && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. &&
Hazardous weather outlook, Jun 18, 5:27 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 527 AM CDT THU JUN 18 2009 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-191200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 527 AM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... IN THE NEAR TERM EARLY THIS MORNING...A COMPLEX OF THUNDERSTORMS WITH A POTENTIAL FOR SEVERE WILL BE MOVING ACROSS AREAS SOUTH OF I 90. STRAIGHT LINE WINDS OF 60 MPH ARE POSSIBLE WITH THESE STORMS AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. LATER...A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS TOWARD EVENING AND THROUGH THE EVENING HOURS ALONG AND EAST OF A VERMILLION SOUTH DAKOTA TO SLAYTON MINNESOTA LINE. DUE TO A BOUNDARY WHICH IS ANTICIPATED TO BE MOVING SOUTHEAST DURING THAT TIME FRAME...TORNADOES ARE A THREAT AS WELL AS LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. FURTHER WEST...A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS LATE TODAY AND THIS EVENING ALONG AND WEST OF A YANKTON...TO SIOUX FALLS TO MARSHALL MINNESOTA LINE. AT THIS TIME...LOW LEVEL CURVATURE DOES NOT LOOK TO BE AS STRONG IN THOSE AREAS...THUS THE PRIMARY THREAT WOULD BE LARGE HAIL AND STRONG WINDS. FLOODING... THUNDERSTORMS WILL PRODUCE BRIEF HEAVY RAIN FROM AROUND YANKTON AND POINTS EASTWARD EARLY TODAY. RAIN AMOUNTS OF AN INCH ARE POSSIBLE IN THE STRONGER CELLS IN ONLY 30 MINUTES. LATER TODAY...THUNDERSTORM DEVELOPMENT COULD PRODUCE HEAVY RAIN IN AREAS THIS EVENING ROUGHLY ALONG A YANKTON...TO SIOUX FALLS TO MARSHALL MINNESOTA LINE...AND POINTS EASTWARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 5 TO 6 PM ALONG AND EAST OF A YANKTON...TO SIOUX FALLS TO MARSHALL MINNESOTA LINE. SPOTTER ACTIVATION WILL BE POSSIBLE WEST OF THAT LINE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 18, 5:56 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
556 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND GST YANKTON 42.89N 97.39W
06/18/2009 E60 MPH YANKTON SD BROADCAST MEDIA
POWER OUT ACROSS PORTIONS OF YANKTON. HEAVY DOWNPOUR
PRODUCED STREETING FLOODING.
&&
GHLocal storm report, Jun 18, 6:48 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
648 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND GST 3 SW CORRECTIONVILLE 42.45N 95.82W
06/18/2009 E45.00 MPH WOODBURY IA TRAINED SPOTTER
WIND GUSTS TO 45 MPH AND VERY HEAVY RAIN.
&&
GHLocal storm report, Jun 18, 6:50 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
650 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM TSTM WND GST SIOUX CITY 42.50N 96.39W
06/18/2009 E45 MPH WOODBURY IA TRAINED SPOTTER
ALSO PEA SIZE HAIL. RAIN TOTAL 1.15 INCHES.
&&
GHLocal storm report, Jun 18, 7:11 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
711 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HAIL HAWARDEN 43.00N 96.48W
06/18/2009 E0.25 INCH SIOUX IA TRAINED SPOTTER
MOSTLY HEAVY RAIN WITH AROUND 1 INCH IN A SHORT PERIOD
AFTER 6AM.
&&
GHLocal storm report, Jun 18, 7:16 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
716 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM TSTM WND GST STORM LAKE 42.65N 95.20W
06/18/2009 E60 MPH BUENA VISTA IA PUBLIC
TREE LIMBS DOWN
&&
CJANSENThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:19 PM CDT | Flash Flood Warning | FSD | Plymouth, Woodbury | 70 min |
| Jun 18, 5:43 AM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Sioux, Woodbury | 47 min |
| Jun 18, 6:49 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Ida | 26 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.